RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 8, Issue 5, Pages 575–582 (Mi mz7005)  

The order of approximation by partial sums of lacunary series in Banach spaces

V. F. Gaposhkin


Abstract: Conditions are determined which must be imposed on an $n_k$ lacunary sequence and a $(C,1)$-basis in Banach. space in order that the analog of the theorem concerning best approximation by partial sums of lacunary trigonometrical series should hold.

Full text: PDF file (473 kB)

English version:
Mathematical Notes, 1970, 8:5, 792–796

Bibliographic databases:

UDC: 517.5
Received: 09.10.1969

Citation: V. F. Gaposhkin, “The order of approximation by partial sums of lacunary series in Banach spaces”, Mat. Zametki, 8:5 (1970), 575–582; Math. Notes, 8:5 (1970), 792–796

Citation in format AMSBIB
\Bibitem{Gap70}
\by V.~F.~Gaposhkin
\paper The order of approximation by partial sums of lacunary series in Banach spaces
\jour Mat. Zametki
\yr 1970
\vol 8
\issue 5
\pages 575--582
\mathnet{http://mi.mathnet.ru/mz7005}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=276666}
\zmath{https://zbmath.org/?q=an:0252.46028}
\transl
\jour Math. Notes
\yr 1970
\vol 8
\issue 5
\pages 792--796
\crossref{https://doi.org/10.1007/BF01146934}


Linking options:
  • http://mi.mathnet.ru/eng/mz7005
  • http://mi.mathnet.ru/eng/mz/v8/i5/p575

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:115
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020